# SDR HALA2016101700371

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 7,131 hours, 1,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB - HYD YELLOW SYS LOW QUANTITY/PRESSURE.  ECAM SHOWS FLUID STILL PRESENT IN YELLOW SYSTEM.  O-RING ON YELLOW HP MANIFOLD IN RIGHT WHEEL WELL LEAKING.  REMOVED AND REPLACED O-RING ON YELLOW HP MANIFOLD PER AMM 29-13-53-400-803-A.  OPS/LEAK CK GOOD OK FOR SVC.
